# SDR 2025F00118

- Difficulty date: May 7, 2025
- Submitted: May 7, 2025
- Operation: General aviation
- Aircraft: N799WW
- Make and model: Lear 45LEAR
- Aircraft serial: 2085
- Aircraft time: 8,338 hours, 6,789 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6656100000003
- Part serial: 2815
- Condition: Cracked
- Location: Zone 200
- Part time: 2,437 hours, 2,073 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

ON THE AFTERNOON OF APRIL 30TH 2025 AT 1500 EST, AIRCRAFT N799WW DEPARTED KHXD HEADED TO KCLE. AT  APPROXIMATELY 19,000 FEET THE CREW HEARD A LOUD BAND AND SAW THAT THE LH WINDSHIELD WAS SHATTERED. THERE WERE NO ABNORMAL INDICATIONS OR PRIOR WARNINGS. THE CREW IMMEDIATELY DESCENDED TO 10,000 FEET AND DECLARED AN EMERGENCY. THEY THEN PROCEEDED TO THE PLANNED DEPARTURE ALTERNATE KSAV. AIRCRAFT N740KD WAS REPOSITIONED TO RECOVER THE FLIGHT. MAINTENANCE CALLED AN AOG COMPANY TO EVALUATE THE WINDSHIELD. THEY COULD NOT DETERMINE WHAT CAUSED THE WINDSHIELD TO SHATTER. THEY REMOVED AND REPLACED THE LH WINDSHIELD WITH A NEW WINDSHIELD PER THE AMM. SEE ATTACHED LBE FOR WORK PERFORMED. THE AIRCRAFT IS SCHEDULED TO RETURN TO KCLE 5/5/2025 AT 1000 EST. WINDSHIELD IN SERVICE SINCE 2016.
